# SDR AALA2019031209002

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 54,736 hours, 22,529 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED DURING FLIGHT, THE NR 2 ENGINE  HYD PUMP B LOW PRESS LIGHT ILLUMINATED,  FOLLOWED BY A  ELEC B 1 LOW PRESSURE LIGHT.  ZERO PRESSURE INDICATED,  FOLLOWED THE CHECKLIST.  MAINTENANCE FOUND A HYDRAULIC HOSE TO BE THE SOURCE OF THE LEAK.   REMOVED AND REPLACED THE HOSE.
